# SDR 01FDEA00822

- Difficulty date: October 5, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Support
- Part number: 65249661
- Condition: Cracked
- Location: Spoiler
- Component: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 1137 L/W I/B SPOILER SUPPORT BEAM CRACKED OF I/B END.  **  S/D  **  COMING
